Welcome to NeuroTalk. Sorry to hear of your son's struggles.
Has his doctor or anybody tried changing his meds? He may have built up a tolerance or sensitivity to the meds. How old is he?
Has he had blood work done for folate, B-12, D3, magnesium, and calcium levels, etc?
How is his blood sugar? Does he get bad breath that smells fruity or like a solvent?
Hydroxyzine can cause an increase in anxiety / possibly the pseudoseizures.
Depakote can cause body tremors or twitching. It can cause problems over time.
My best to you.
Mark in Idaho
58 years old, retired due to disability, married 33 years, father of three, grandfather of four, Suffered a serious concussion at 10 years old (1965) stopped most driving after last concussion at 46 years old (2001), Post Concussion Syndrome/Multiple Concussion/Impact Syndrome with PTSD, immediate and short term visual and auditory memory problems, slowed processing speed, visual and auditory processing difficulties, insomnia, absence seizures, OCD, 14 concussions since first concussion at 8 years old, Taking paroxetine and gabapentin for 12 years. Added L-Tryptophan and reduced paroxetine by half 3/2013
"Be Still and Know That I am God" Psalm 46:10